Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: I. P. Natanson
Title: Theorie der Funktionen einer reellen Veränderlichen
Additional book information: Berlin, Akademie-Verlag, 1954. 12+478 pp. 26 DM.

Review Information:

Reviewer: M. E. Munroe
Journal: Bull. Amer. Math. Soc. 61 (1955), 346-348
DOI: https://doi.org/10.1090/S0002-9904-1955-09938-5
American Mathematical Society